A priori estimates of solutions of the Dirichlet problem for certain hypoelliptic equations
Doklady Akademii Nauk, Tome 179 (1968) no. 4, pp. 783-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_4_a7,
author = {M. D. Ramazanov},
title = {A priori estimates of solutions of the {Dirichlet} problem for certain hypoelliptic equations},
journal = {Doklady Akademii Nauk},
pages = {783--785},
year = {1968},
volume = {179},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_4_a7/}
}
M. D. Ramazanov. A priori estimates of solutions of the Dirichlet problem for certain hypoelliptic equations. Doklady Akademii Nauk, Tome 179 (1968) no. 4, pp. 783-785. http://geodesic.mathdoc.fr/item/DAN_1968_179_4_a7/